# SDR SWAA2022092082859

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 14,649 hours, 7,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING THE FRONT ENTRY DOOR THE SLIDE DROPPED OUT OF THE CONTAINER / [01] R&R'D FDW ENTRY DOOR EMERGENCY SLIDE PER MT#725-61-06-FE
